The bifurcation and peakon for Degasperis-Procesi equation. (English) Zbl 1142.35589

Summary: The analysis qualitative methods of planar dynamical systems are used to study the peaked solitary wave solutions for Degasperis-Procesi equation with the dispersion term. By using the phase portrait bifurcation of traveling wave system, periodic wave solutions and solitary wave solutions are constructed in two different ways, and their convergence is showed when \(g\) varies. The general explicit expression of peaked solitary wave solutions is obtained under some parameter conditions.


35Q53 KdV equations (Korteweg-de Vries equations)
35B10 Periodic solutions to PDEs
35Q51 Soliton equations
37C10 Dynamics induced by flows and semiflows
Full Text: DOI


[1] Degasperis, A.; Procesi, M., Asymptotic integrability, (Degasperis, A.; Gaeta, G., Symmetry and perturbation theory (1999), World Scientific: World Scientific Singapore), 23-37 · Zbl 0963.35167
[2] Cammassa, R.; Holm, D. D., An integrable shallow water equation with peaked solitons, Phys Rev Lett, 71, 11, 1661-1664 (1993) · Zbl 0972.35521
[3] Degasperis, A.; Holm, D. D.; Holm, A. N.W., A new integrable equation with peakon solitons, Theor Math Phys, 133, 1461-1472 (2002)
[5] Hone, A. N.W.; Wang, J. P., Prolongation algebras and Hamiltonian operators for peakon equations, Inverse Probl, 19, 129-145 (2003) · Zbl 1020.35096
[6] Lundmark, H.; Szmigielski, J., Multi-peakon solutions of the Degasperis-Procesi equation, Inverse Probl, 19, 1241-1245 (2003) · Zbl 1041.35090
[7] Zhou, Y., Blow-up phenomenon for the integrable Degasperis-Procesi equation, Phys Lett A, 328, 157-162 (2004) · Zbl 1134.37361
[8] Yin, Z. Y., Global existence for a new periodic integrable equation, J Math Anal Appl, 283, 129-139 (2003) · Zbl 1033.35121
[9] Yin, Z. Y., Global weak solutions for a new periodic integrable equation with peakon solutions, J Funct Anal, 212, 182-194 (2004) · Zbl 1059.35149
[10] Tsuchida, T.; Ujino, H.; Wadati, M., Integrable semi-discretization of the coupled nonlinear Schrödinger equations, J Phys A: Math Gen, 32, 2239-2262 (1999) · Zbl 0941.35112
[11] Tian, L. X.; Xu, G.; Liu, Z. R., The concave or convex peaked and smooth solutions of Camassa-Holm equation, Appl Math Mech, 23, 5, 557-567 (2002) · Zbl 1020.35075
[12] Vakhnenko, V. O.; Parkes, E. J., Periodic and solitary-wave solutions of the Degasperis-Procesi equation, Chaos, Solutions & Fractals, 20, 1059-1073 (2004) · Zbl 1049.35162
[13] Guo, B. L.; Liu, Z. R., Periodic cusp wave solutions and is single-solutions for \(b\)-equation, Chaos, Solitons & Fractals, 23, 1451-1463 (2005) · Zbl 1068.35103
[14] Qian, T. F.; Tang, M. Y., Peakons and periodic cusp waves in a generalized Camassa-Holm equation, Chaos, Solitons & Fractals, 112, 1347-1360 (2000) · Zbl 1021.35086
[15] Liu, Z. R.; Wang, R., Peaked wave solutions of Camassa-Holm equation, Chaos, Solitons & Fractals, 19, 77-92 (2004) · Zbl 1068.35136
[16] Tang, M. Y.; Yang, C. X., Extension on peaked wave solutions of CH-\(γ\) equation, Chaos, Solitons & Fractals, 20, 815-825 (2004) · Zbl 1049.35153
[17] Guo, B. L.; Liu, Z. R., Peaked wave solutions of CH-\(r\) equation, Sci China Ser A, 46, 5, 696-709 (2003) · Zbl 1089.35521
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.